# SDR SWIA20205060497

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE Â€“ FRAME FS319 Â€“ STGR18L TO 21L, HAS CORROSION AT GROUND STUDS. (MARKED)   (C-CHECK) RO 5/4/2020   REMOVED AND  INSTALLED NEW FRAME (P/N SH670-31891-3S) WITH NEW FASTENERS AT FS319.00 BETWEEN STGR18L AND 21L, REF BOMBARDIER DWG AND CRJ700 SRM. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD.
